# SDR UALA2013020400664

- Difficulty date: February 4, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 65,316 hours, 23,045 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE HARNESS LOWER LATCH ATTACHMENT RIPPED.  REMOVED & REPLACED DOOR SLIDE HARNESS.  INSPECTED L1 DOOR SLIDE.  OPS CHECKED GOOD.
